Alert archive / Arkansas / Wind Advisories in 2014

Wind Advisory 3, NWS Little Rock, AR

March 11, 201434 counties in Arkansas

NWS Little Rock, AR issued this wind advisory at Mar 11, 2014, 11:42 AM CDT for 34 counties in Arkansas. It took effect at Mar 12, 2014, 12:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2014, 11:42 AM CDT (16:42 UTC)
In effect from
Mar 12, 2014, 12:00 AM CDT
Expired
Mar 12, 2014, 5:57 PM CDT
In force
18 hr
Issued by
NWS Little Rock, AR
All 34 counties

Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 4.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

510 
WWUS74 KLZK 111642
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1142 AM CDT TUE MAR 11 2014

. A STRONG STORM SYSTEM WILL TRACK JUST TO THE NORTH OF ARKANSAS
TONIGHT...AND WILL DRAG A COLD FRONT INTO THE STATE. BEHIND THE
FRONT...WINDS WILL SHIFT TO THE NORTHWEST AND WILL BECOME GUSTY.
VERY WINDY CONDITIONS WILL CONTINUE ON WEDNESDAY.

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-120930-
/O.NEW.KLZK.WI.Y.0003.140312T0500Z-140312T2300Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA...
BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT...
BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD...
HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS...
HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY...
MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN...
NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE...
PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY...
STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN...
WESTERN GROVE...YELLVILLE
1142 AM CDT TUE MAR 11 2014

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CDT
WEDNESDAY. 

* EVENT...NORTHWEST WINDS WILL INCREASE MARKEDLY...AND WILL BECOME
  GUSTY. WINDS WILL AVERAGE 20 TO 30 MPH...WITH GUSTS OVER 40 MPH.

* AREAS AFFECTED...MOST OF ARKANSAS. 

* TIMING...THE STRONGEST WINDS WILL OCCUR AFTER MIDNIGHT TONIGHT
  AND WILL CONTINUE ON WEDNESDAY. 

* IMPACTS...LOOSE OBJECTS WILL BLOW AROUND...AND SOME TREE DAMAGE
  WILL BE POSSIBLE. SPOTTY POWER OUTAGES MAY OCCUR AS WELL. ROUGH
  CONDITIONS ARE EXPECTED ON AREA LAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

46
4 follow-up statements
997 
WWUS74 KLZK 111947
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
247 PM CDT TUE MAR 11 2014

. A STRONG STORM SYSTEM WILL TRACK JUST TO THE NORTH OF ARKANSAS
TONIGHT...AND WILL DRAG A COLD FRONT INTO THE STATE. BEHIND THE
FRONT...WINDS WILL SHIFT TO THE NORTHWEST AND WILL BECOME GUSTY.
VERY WINDY CONDITIONS WILL CONTINUE ON WEDNESDAY...ESPECIALLY
IN THE MORNING.

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-120930-
/O.CON.KLZK.WI.Y.0003.140312T0500Z-140312T2300Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA...
BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT...
BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD...
HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS...
HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY...
MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN...
NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE...
PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY...
STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN...
WESTERN GROVE...YELLVILLE
247 PM CDT TUE MAR 11 2014

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CDT WEDNESDAY. 

* EVENT...NORTHWEST WINDS WILL INCREASE MARKEDLY...AND WILL 
  BECOME GUSTY. WINDS WILL AVERAGE 20 TO 30 MPH...WITH GUSTS 
  OVER 40 MPH. 

* AREAS AFFECTED...MOST OF ARKANSAS.

* TIMING...THE STRONGEST WINDS WILL OCCUR AFTER MIDNIGHT TONIGHT
  AND INTO WEDNESDAY MORNING.

* IMPACTS...LOOSE OBJECTS WILL BLOW AROUND...AND SOME TREE 
  DAMAGE WILL BE POSSIBLE. SPOTTY POWER OUTAGES MAY OCCUR AS 
  WELL. ROUGH CONDITIONS ARE EXPECTED ON AREA LAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

46
592 
WWUS74 KLZK 120806
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
306 AM CDT WED MAR 12 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-122000-
/O.CON.KLZK.WI.Y.0003.000000T0000Z-140312T2300Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA...
BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT...
BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD...
HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS...
HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY...
MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN...
NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE...
PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY...
STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN...
WESTERN GROVE...YELLVILLE
306 AM CDT WED MAR 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

* EVENT...NORTHWEST WINDS OF 25 TO 35 MPH ARE LIKELY...WITH GUSTS
  UP TO 45 MPH POSSIBLE. 

* AREAS AFFECTED...MOST OF ARKANSAS.

* TIMING...THE STRONGEST WINDS WILL OCCUR BEFORE NOON.

* IMPACTS...LOOSE OBJECTS WILL BLOW AROUND...AND SOME TREE DAMAGE
  WILL BE POSSIBLE. SPOTTY POWER OUTAGES MAY OCCUR AS WELL. ROUGH
  CONDITIONS ARE EXPECTED ON AREA LAKES. HIGH PROFILE VEHICLES
  COULD HAVE DIFFICULTY...ESPECIALLY ON BRIDGES AND ELEVATED
  ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

57
328 
WWUS74 KLZK 121734
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1234 PM CDT WED MAR 12 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-122300-
/O.CON.KLZK.WI.Y.0003.000000T0000Z-140312T2300Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA...
BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT...
BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD...
HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS...
HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY...
MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN...
NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE...
PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY...
STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN...
WESTERN GROVE...YELLVILLE
1234 PM CDT WED MAR 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

* EVENT...NORTH TO NORTHWEST AT 15 TO 25 MPH WILL CONTINUE...WITH
  GUSTS TO 35 MPH.

* AREAS AFFECTED...MOST OF ARKANSAS.

* TIMING...GUSTY CONDITIONS WILL REMAIN THROUGH THE AFTERNOON.

* IMPACTS...LOOSE OBJECTS WILL BLOW AROUND...AND THERE WILL BE
  ROUGH CONDITIONS ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

46
288 
WWUS74 KLZK 122257
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
557 PM CDT WED MAR 12 2014


ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-130000-
/O.CAN.KLZK.WI.Y.0003.000000T0000Z-140312T2300Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA...
BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT...
BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD...
HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS...
HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY...
MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN...
NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE...
PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY...
STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN...
WESTERN GROVE...YELLVILLE
557 PM CDT WED MAR 12 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS CANCELLED THE
WIND ADVISORY.

WHILE WINDS WILL REMAIN GUSTY THROUGH THE EVENING HOURS...WIND
GUSTS ARE NO LONGER REACHING ADVISORY CRITERIA. THUS THE WIND
ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Mar 11, 6:25 AM CDT, 5 hours 17 minutes earlier.

Area forecast discussion, Mar 11, 6:25 AM CDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
625 AM CDT TUE MAR 11 2014

.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. CIRRUS WILL
INCREASE ACROSS THE STATE TODAY AHEAD OF A COLD FRONT. LOW CLOUDS
AROUND 4K FT WILL ENTER SOUTHEAST ARKANSAS THIS MORNING FOR A FEW
HOURS FROM LOUISIANA. SOUTH WINDS TODAY WILL BECOME NORTHWEST AND
GUSTY LATE TONIGHT. GUSTS TO 35 MPH ARE EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 337 AM CDT TUE MAR 11 2014/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT
NOT A LOT OF VALUE ADDED CHANGES THROUGH THURSDAY WILL BE FORTH
COMING THIS MORNING AS MODELS REMAIN IN DECENT ENOUGH AGREEMENT EVEN
WITH A VERY PROGRESSIVE PATTERN IN PLACE. HOWEVER...MODELS SEEM TO
BE HAVING A HARD TIME SETTLING ON A SOLUTION IN THE FRIDAY/FRIDAY
NIGHT TIME FRAME. 00Z GFS MUCH QUICKER AND MORE AGGRESSIVE WITH A
SHORT WAVE TROUGH COMING THROUGH FRIDAY/FRIDAY NIGHT VERSUS ITS
ECMWF COUNTERPART. FEEL THE BEST COURSE OF ACTION AT THIS TIME IS TO
BLEND THE SOLUTIONS AND INTRODUCE SOME PRECIPITATION CHANCES.

QUIET START TO THE DAY ACROSS THE FORECAST AREA WITH JUST A LITTLE
PATCHY FOG THAT SHOULD BURN OFF BY MID MORNING TO DEAL WITH. MODELS
ALL CONTINUE TO INDICATE A SOUTHERN STREAM UPPER LOW OVER TEXAS THIS
MORNING OPENING UP AND PASSING TO THE SOUTH OF THE STATE AS THE DAY
PROGRESSES. NAM SOLUTION WAS THE MOST AGGRESSIVE WITH PRECIPITATION
THIS TIME LAST NIGHT BUT NOW HAS ALSO BACKED OFF AND WILL CONTINUE
THE DRY FORECAST WITH THE BIGGEST IMPACT FROM THIS WAVE AN INCREASE
IN CLOUDS. SOUTH TO SOUTHWEST WINDS WILL CONTINUE WITH HIGHS IN THE
70S EXPECTED ONCE AGAIN.

ATTENTION THEN TURNS TO A DEVELOPING STORM SYSTEM DROPPING SOUTH
THROUGH THE CENTRAL PLAINS. SURFACE LOW WILL BE LOCATED IN SOUTHERN
MISSOURI BY THE END OF TODAY BEFORE DEEPENING AND RACING OFF TO THE
NORTHEAST. ASSOCIATED COLD FRONT MOVES THROUGH THE STATE TONIGHT BUT
BEST MOISTURE AND DYNAMICS WILL REMAIN WELL TO THE NORTH AND
NORTHEAST. ONLY LOW END POPS JUSTIFIED WITH THIS SYSTEM WITH THE
BEST CHANCES OVER THE NORTH AND NORTHEAST PARTS OF THE CWA. ONLY
LIQUID PRECIPITATION IS EXPECTED AT THIS POINT AND EVEN NOT A
TERRIBLY LARGE AMOUNT OF THAT.

GUSTY NORTHWEST WINDS BEHIND THE BOUNDARY WILL BRING ANOTHER SURGE
OF COLDER AND DRIER AIR TO THE AREA WITH BELOW NORMAL TEMPERATURES
EXPECTED WEDNESDAY. HIGH PRESSURE WILL SET THE STAGE FOR A RATHER
CHILLY WEDNESDAY NIGHT/THURSDAY MORNINH BUT SOUTHERLY WINDS RETURN
ON THURSDAY AND TEMPERATURES WILL MODERATE ACCORDINGLY.

COME FRIDAY...GFS HAS NEXT TROUGH ALONG THE TEXAS/NM BORDER WHILE
THE ECMWF IS MUCH FURTHER WEST. MODELS DO MOVE THIS FEATURE EAST
DURING THE DAY WITH THE GFS MUCH MORE AGGRESSIVE WITH PRECIPITATION
AREA WIDE WHILE ECMWF CONTINUES TO FAVOR THE SOUTH AND CENTRAL
PARTS OF THE STATE. WITH MODEL DIFFERENCES BEING WHAT THEY
ARE...WILL INTRODUCE SOME POPS AND TAKE A WAIT AND SEE APPROACH.

LONG TERM...SATURDAY THROUGH MONDAY
NORTHWEST FLOW WILL BE OVER MUCH OF THE COUNTRY TO BEGIN THE LONG
TERM PERIOD. AN UPPER TROUGH WILL MOVE INTO THE PLAINS SUNDAY WITH
HIGH PRESSURE OVER THE WESTERN U.S. A CLOSED LOW DEVELOPS IN TEXAS
SUNDAY NIGHT AND MOVE SOUTHEAST MONDAY.

A COLD FRONT WILL BE LOCATED FROM NEBRASKA...THROUGH MISSOURI...TO
OHIO SATURDAY MORNING AND WILL MOVE SOUTH THROUGH THE DAY. A SHORT
WAVE WILL BE MOVING EAST OF ARKANSAS SATURDAY MORNING AND RAIN
CHANCES WILL BE DECREASING ACROSS THE EASTERN PART OF THE STATE.
LOW PRESSURE WILL MOVE ACROSS ARKANSAS SUNDAY WITH ANOTHER COLD
FRONT AND A CHANCE OF SHOWERS. THE SYSTEM MOVES OUT OF THE AREA
SUNDAY NIGHT AND MONDAY SHOULD BE DRY WITH NORTHWEST FLOW RETURNING.
NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH THE

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     76  42  51  30 /  10  30  10   0
CAMDEN AR         78  49  59  34 /  10  10  10   0
HARRISON AR       77  37  48  29 /  10  30  10   0
HOT SPRINGS AR    78  45  56  32 /  10  20  10   0
LITTLE ROCK   AR  76  46  56  32 /  10  20  10   0
MONTICELLO AR     78  51  59  34 /  10  20  10   0
MOUNT IDA AR      77  44  56  32 /  10  10  10   0
MOUNTAIN HOME AR  77  39  49  29 /  10  40  10   0
NEWPORT AR        75  44  52  30 /  10  30  10   0
PINE BLUFF AR     77  49  57  33 /  10  20  10   0
RUSSELLVILLE AR   77  41  52  30 /  10  20  10   0
SEARCY AR         74  45  53  31 /  10  30  10   0
STUTTGART AR      75  48  55  32 /  10  20  10   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...51
Hazardous weather outlook, Mar 11, 11:10 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1110 AM CDT TUE MAR 11 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-121000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1110 AM CDT TUE MAR 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL PUSH INTO ARKANSAS FROM THE PLAINS TONIGHT. VERY
WINDY CONDITIONS ARE EXPECTED BEHIND THE FRONT AFTER MIDNIGHT. WINDS
WILL SHIFT TO THE NORTHWEST AND WILL INCREASE TO 15 TO 25 MPH. GUSTS
BETWEEN 30 AND 40 MPH ARE ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE ON WEDNESDAY...
ESPECIALLY IN THE MORNING. GUSTS COULD EXCEED 40 MPH IN PLACES.
LOOSE OBJECTS WILL BLOW AROUND...AND THERE COULD BE SOME TREE
DAMAGE. SPOTTY POWER OUTAGES MAY ALSO OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51/46

Nearby

Wind Advisories in Arkansas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.